# SDR HEEA0012739

- Difficulty date: January 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3897N
- Make and model: Bell 214ST
- Aircraft serial: 28106
- System (JASC): 6420 · Tail Rotor Head
- Part: Hub
- Part number: 214011801127
- Condition: Worn
- Location: T/R
- Part time: 955 hours
- Component: 214011801117
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T/R HUB INBOARD BEARINGS (2 EACH) P/N 214-011-819-101 WORN EXCESSIVELY.  TRUNNION P/N 214-011-804-101 CORRODED.  THRUST PLUG P/N 214-011-806-101 WORN. PARTS AND LABOR WILL BE INVOICED...WO#9800049-99.
